# SDR SIMA20120524006

- Difficulty date: May 24, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 19,366 hours, 16,047 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Floor Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE RIGHT OMEGA BEAM OUTBOARD SUPPORT CRACKED BEFORE FRAME 47 AND 48.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED SUPPORT OMEGA BEAM OUTBOARD AND CUTOUT FORWARD PART LOCATED, DRILLED NEW PART IAW SRM: 53-23-02 TRIMMED AFT SECTION PER SRM 53-23-02.  INSTALLED SUPPORT OMEGA BEAM OUTBOARD IAW SRM: 51-40-02 AND INSTALLED BRACKET REMOVE FOR ACCESS IAW SRM: 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
